# SDR TSAA9755049

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AT TIMCO, FOUND VERTICAL STABILIZER L/E STA 245 DENTED.  FABRICATED DOUBLER IAW B737 SRM 55-30-6.  RPAIRED IAW B737 SRM 51-30-0 AND FINISHED IAW SRM 51-10-2.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. .063 INCH 2024-T3 ALUMINUM SHEET.  TIMCO NON-ROUTINE CARD NR 28635.  (X)
